# SDR AALA201607209005

- Difficulty date: July 19, 2016
- Submitted: July 22, 2016
- Operation: Air carrier
- Aircraft: N207UW
- Make and model: Boeing 757-28A
- Aircraft serial: 32448
- Aircraft time: 39,104 hours, 9,304 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT LOOSE AT ROWS 14-16 LEFT.  SECURED THE EMERGENCY LIGHT AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
